# SDR GAIA9745

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94205
- Make and model: Cvac 240D
- Aircraft serial: 10
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION CORROSION WAS FOUND AT LEFT WING UPPER REAR SPAR RAIL.  REPAIRED IAW TRACOR COMJET FAX NR 505-97-WLD-169 DATED 9-9-97.  THIS REPAIR TFSI/ASD FAA DER APPROVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
